# SDR FDEA201102010442

- Difficulty date: February 1, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 61,038 hours, 14,109 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA7633503
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - CRACK FOUND DURING X-RAY INSP AT STA 5-0, LONG 10R, LONGERON SPLICE.  CRACK LENGTH APPROX 0.8".  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1069 TO STATION 1129, "X" = -27.5 AS PER SRM 53-00-52 FIGURE 201, REPAIR 1, REVISION 45. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 111.
